# SDR 2001UALA01664

- Difficulty date: August 9, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 9,754 hours, 1,191 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT INOP AT 3 LEFT MAIN ENTRY DOOR.  RELAMPED, OP CHECKED GOOD.
